RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIAM J. Discrete Math., 2015, Volume 29, Issue 1, Pages 514–540 (Mi sjdm1)  

This article is cited in 1 scientific paper (total in 1 paper)

Variations on the sum-product problem

Brendan Murphya, Oliver Roche-Newtonb, Ilya Shkredovcd

a Univ Rochester, Dept Math, Rochester, NY 14627 USA
b Austrian Acad Sci, Johann Radon Inst Computat & Appl Math RICAM, A-4040 Linz, Austria
c IITP RAS, Moscow 127994, Russia
d Steklov Math Inst, Div Algebra & Number Theory, Moscow 119991, Russia

Funding Agency Grant Number
European Research Council ERC-AdG 321104
Engineering and Physical Sciences Research Council EP/K503125/1
Russian Foundation for Basic Research 12-01-33080 mol_a_ved
Ministry of Education and Science of the Russian Federation 11.G34.31.0053
2519.2012.1
This author's research was supported by a WUN Researcher Mobility grant. This author's research was partially, supported by the grant ERC-AdG 321104 and EPSRC Doctoral Prize Scheme (grant ref: EP/K503125/1). This author's research was supported by grant mol_a_ved 12-01-33080, Russian Government project 11.G34.31.0053, Federal Program "Scientific and scientific pedagogical staff of innovative Russia" 2009-2013 and grant Leading Scientific Schools N 2519.2012.1.


DOI: https://doi.org/10.1137/140952004


Bibliographic databases:

Document Type: Article
Received: 09.01.2014
Accepted:05.01.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/sjdm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ilya D. Shkredov, “On a question of A. Balog”, Pacific J. Math., 280:1 (2016), 227–240  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019